AGENDA

TOPIC: 2024 May Mental Health Month (MHM) Planning Committee

DATE: Thursday, March 28, 2024

TIME: 3:30-5:00pm

LOCATION For Zoom information, please register at

https://us02web.zoom.us/meeting/register/tZcsfughqDqqGtRlq10zsFa3Aasvi2sayaqp#/

Meeting recording and slides will be shared with those on the registration and/or mailing list.

Item	Time
 WELCOME & INTRODUCTION Agenda In the Chat: Name, Pronouns, Affiliation(s) Housekeeping: Agreements, Zoom Participation, Stipend, Demographic Survey 	3:30 – 3:45pm (15 minutes)
2. UPDATES 1. Mini-Grants 2. State Campaign	3:45-4:00pm (10 minutes)
 COMMUNICATIONS Theme and Hashtag Promotional Flyer Social Media Calendar Physical Materials Future Work 	4:00-4:25pm (25 minutes)
OUTREACH 1. Event Sign Up - please add your events! 2. Outreach Map	4:25-4:45pm (20 minutes)
 NEXT STEPS Identify next step(s) to accomplish by next meeting Complete or share with others to complete <u>Event Sign Up</u> Invite others to attend next in-person meeting on April 18	4:45-4:50pm (5 minutes)
6. ANNOUNCEMENTS & CLOSING	4:50-5:00pm (10 minutes)

Next Meeting: Thursday April 18 3:30-5:00pm | Group Photo & Outreach Materials In-Person Location | 310 Harbor Blvd, Building E, Belmont, CA, 94002

2024 Meeting Schedule | smchealth.org/MHM

Questions/suggestions? MHM Planning Committee Co-Chairs Kristie Lui, She/Her (kflui@smcgov.org) or Sylvia Tang, She/Her (stang@smcgov.org | 650-208-5799)